# SDR CA120727011

- Difficulty date: July 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Condition: Failed
- Location: Fuel Control
- Component: Fuel Control, Honeywell
- Component part number: 23070606
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH TO A LANDING SITE, THE PILOT HEARD AN INCREASE IN NOISE FROM THE TURBINE AND EXPERIENCED A SLIGHT YAW TO THE RT.  THE NR GUAGE WAS INDICATING 112 PERCENT.  THE PILOT LOWERED THE COLLECTIVE AND TRIED TO CONTROL THE RPM WITH THE THROTTLE TO NO EFFECT.  HE USED THE N2 "BEEP" TO BRING THE RPM DOWN AS LOW AS IT WOULD GO.   WITH NR STABILIZED AT 101 PERCENT,  THE PILOT LANDED THE ACFT WITH SLIGHT FORWARD MOTION.  AFTER LANDING THE PILOT REDUCED THE THROTTLE TO IDLE POSITION HOWEVER THE RPM REMAINED AT 101 PERCENT.  HE THEN CLOSED THE THROTTLE AND THAT SHUT THE ENGINE DOWN.  MAINTENANCE REMOVED THE FCU AND NOTICED THAT THE DRIVESHAFT BEARING ON THE FCU HAD FAILED.
